# SDR GLBA2013071800275

- Difficulty date: July 17, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,260 hours, 43,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE RUNNING ACFT, AN ODOR WAS COMING FROM THE BLOWERS.  MX INSPECTED, THE VENT BLOWERS AND ASSOCIATED SYSTEMS,  NO DEFECTS, ALL CHECKED GOOD.
